Ask a doctor

I had a Botox on my forehead, checks and I feel numbness left cheek, is it normal?

Doctor Answers (6)

I had Botox on my forehead and cheeks. Feel numbness in left cheek, is it normal?

+1

Numbness is not a typical side effect of treatment with Botox. I would recommend following up with your provider and expressing your concerns to him or her, as he or she knows the details of your treatment. I hope this helps, and I wish you the best of luck.


Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 29 reviews

Numbness after Botox

+1

Botox does not cause numbness, speak to your medical provider to further assist with this issue

Best regards

Kenneth B. Hughes, MD
Los Angeles Plastic Surgeon
5.0 out of 5 stars 180 reviews

Cheek numb after Botox injections

+1
Numbness of the cheek is not a known side effect of Botox treatment, especially with a cosmetic dose that you recieved. Return to the clinic where the treatment was given for follow up.

Richard Parfitt, MD
Madison Facial Plastic Surgeon
4.5 out of 5 stars 16 reviews

You might also like...

I had a Botox on my forehead, checks and I feel numbness left cheek, is it normal?

+1

Numbness as a result of Botox used for cosmetic purposes is quite unusual; other fillers can potentially create numbness but that is not a side effect of Botox. I recommend consulting your doctor.

Daniel Shapiro, MD
Scottsdale Plastic Surgeon
5.0 out of 5 stars 91 reviews

Numbness after Botox treatment

+1

Botox should not cause numbness in cosmetic doses. Is it possible that you had a filler injected into your cheeks as opposed to Botox. Sometimes fillers can cause numbness if they're injected around the infraorbital nerve in the cheek. Either way, return to your injector now and let them know what is going on. I hope this information is helpful.

Stephen Weber MD, FACS

Stephen Weber, MD, FACS
Denver Facial Plastic Surgeon
5.0 out of 5 stars 34 reviews

Numbness after botox isnt normal

+1

We often use botox to treat pain-related syndromes, but botox for cosmetic purposes almost never causes numbness. In 1000s of patients I've never seen it. If you have this symptoms, please see your phsyician immediately and stress your concern. Wishing you the best, Dr. E.

Jason Emer, MD
San Francisco Dermatologic Surgeon
5.0 out of 5 stars 15 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.